# SDR COMA0160727

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 14,350 hours, 13,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R3117115
- Condition: Cracked
- Location: Fs 484.0 Rbl 36
- Part time: 14,350 hours, 13,383 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE ELEVATER AND RUDDER PULLEY SUPPORT BRACKET AT F.S. 484.0 UNDER FLOOR PANEL 262DRF IS CRACKED.REPAIRED THE RIGHT SIDE ELEVATER AND RUDDER SUPPORT BRACKET AT F.S. 484.0 I/A/W WVAC EO 601R-53-2711A.
